MAUDE Adverse Event Report: Access Vascular, Inc. HydroPICC; Intravascular catheter

Access Vascular, Inc. HydroPICC; Intravascular catheter
Model Number PICC-142
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 06/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Nurse reported that a home care patient had a picc line removed due to infection.There were no clots or occlusions reported.Patient was admitted to hospital with a fever.Patient was placed on antibiotics, picc removed until cultures are negative for 72 hours and then another line was placed.There are no further details on the patient.Condition.

Brand Name
HydroPICC
Common Device Name
Intravascular catheter
Manufacturer (Section D)
Access Vascular, Inc.
749 middlesex turnpike
billerica MA 01821
Manufacturer (Section G)
Access Vascular, Inc.
749 middlesex turnpike
billerica MA 01821
Manufacturer Contact
scott blood
749 middlesex turnpike
billerica, MA 01821
+1(781)538-6594
MDR Report Key50463038
Report Number3021570645-2026-00015
Device Sequence Number10198277
Product Code LJS
UDI-Device Identifier00850030354297
UDI-Public(01)00850030354297(17)271028(10)03132601
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K243941
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPICC-142
Device Catalogue NumberFG-80H01102
Device Lot Number03132601
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown